# SDR MALA050298

- Difficulty date: March 23, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 18,939 hours, 20,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA FOUND SEAT TRACK AT BL 0 AND FS 649 IS CORRODED ON THE LOWER LT FLANGE AND HAS BEEN REPAIRED IAW MESABA EO S53076.
